Feeling of burning is the side effect of Imitrex, perhaps the feeling of high temperature, please read more on: https://www.drugs.com/sfx/imitrex-side-effects.html, however please seek medical advice, hope this helps?
I have been on 100mg of Imitrex to use as needed, which was 9 pills a month, for several years. I have been plagued with migraines since college and as a amn I understand what you woman go through. The Imitrex worked great, especially of you caught the migraine early, and I can't remember ever experiencing any negative side effects. I take Darvocet when the Imitrex fails to cut it. I never once recall feeling warm, flushed or any change in body temperature.
- Imitrex Information for Consumers
- Imitrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imitrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2013 • 1 answer
Posted 9 May 2015 • 1 answer
Posted 21 Sep 2015 • 0 answers
Posted 26 Jan 2016 • 0 answers
Posted 19 Jul 2017 • 1 answer